Stabilité locale des systèmes quadratiques
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 3, p. 293-302
@article{ASENS_1980_4_13_3_293_0,
     author = {Curtz, Paul},
     title = {Stabilit\'e locale des syst\`emes quadratiques},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 13},
     number = {3},
     year = {1980},
     pages = {293-302},
     doi = {10.24033/asens.1383},
     zbl = {0446.34034},
     mrnumber = {82b:34034},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1980_4_13_3_293_0}
}
Curtz, Paul. Stabilité locale des systèmes quadratiques. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 13 (1980) no. 3, pp. 293-302. doi : 10.24033/asens.1383. http://www.numdam.org/item/ASENS_1980_4_13_3_293_0/

[1] J. Argemi, Sur les points singuliers multiples de systèmes dynamiques dans R2 [Annali di Mathematica pura ed applicata, sér. IV, n° 79, 1968, p. 35-69 (extrait d'une thèse, Aix-Marseille, 1967)]. | MR 38 #3510 | Zbl 0203.39802

[2] A. N. Berlinski, D.U., vol. II, n° 3, 1966, p. 353-360. | Zbl 0176.05201

[3] L. A. Cherkas, D.U., vol. III, n° 7, 1967, p. 1060-1069. | Zbl 0159.12303

[4] C. C. Chicone, Quadratic Gradients on the Plane are Generically Morse-Smale (Journal of Differential Equations, vol. 33, n° 2, 1979, p. 159-166). | MR 80g:58036 | Zbl 0378.34041

[5] W. A. Coppel, A Survey of Quadratic Systems (Journal of Differential Equations, vol. 2, n° 3, 1966, p. 293-304). | MR 33 #4374 | Zbl 0143.11903

[6] T. Date, Classification and Analysis of Two-Dimensional Real Homogeneous Quadratic Differential Equation Systems (Journal of Differential Equation, vol. 32, n° 3, 1979, p. 311-334). | MR 80f:34038 | Zbl 0378.34014

[7] R. J. Dickson et L. M. Perko, Bounded Quadratic Systems in the Plane (Journal of Differential Equations, vol. 7, n° 2, 1970, p. 251-273). | MR 40 #6004 | Zbl 0191.10403

[8] T. A. Druzhkova, D.U., vol. IV, n° 8, 1968, p. 1421-1427. | Zbl 0172.10905

[9] T. A. Druzhkova, D.U., vol. XI, n° 2, 1975, p. 262-267. | Zbl 0303.34002

[10] R. M. Evdokimenko, D.U., vol. VI, n° 10, 1970, p. 1780-1791. | MR 43 #3543 | Zbl 0203.39701

[11] R. M. Evdokimenko, D.U., vol. XII, n° 9, 1976, p. 1557-1567. | MR 55 #10773 | Zbl 0337.34026

[12] R. M. Evdokimenko, D.U., vol. XV, n° 2, 1979, p. 215-221. | MR 80c:34025 | Zbl 0417.34058

[13] F. V. Filiptsov, D.U., vol. VI, n° 10, 1970, p. 1772-1779. | Zbl 0208.11601

[14] F. V. Filiptsov, D.U., vol. IX, n° 3, 1973, p. 469-476. | Zbl 0305.34049

[15] E. Hille, A Note on Quadratic Systems (Proceedings of the Royal Society of Edinburgh, Section A, vol. 72, n° 1, 1974, p. 17-37). | MR 53 #8556 | Zbl 0332.34007

[16] E. F. Kirnitskaya et K. S. Sibirski, D.U., vol. XIV, n° 9, 1978, p. 1589-1593. | Zbl 0414.34044

[17] I. S. Kukles et I. G. Rozet, D.U., vol. VII, n° 10, 1971, p. 1813-1818. | MR 44 #7038 | Zbl 0281.34022

[18] A. A. Levakov et E. S. Shpigel'Man, D.U., vol. VIII, n° 11, 1972, p. 1969-1976. | Zbl 0284.34041

[19] W. S. Loud, Behaviour of the Period of Solutions of Certain Plane Autonomous Systems near Centers. Contributions to Differential Equations III, R.I.A.S. et Université du Maryland, 1964, p. 21-36, John Wiley, New York. | MR 28 #3199 | Zbl 0139.04301

[20] N. A. Lukasevic, D.U., vol. I, n° 1, 1965, p. 82-95. | MR 32 #5978 | Zbl 0196.35501

[21] N. A. Lukasevic, D.U., vol. I, n° 2, 1965, p. 196-198. | MR 32 #7884 | Zbl 0196.36301

[22] N. A. Lukasevic et V. I. Matatov, D.U., vol. IX, n° 3, 1973, p. 449-455. | MR 47 #7121 | Zbl 0276.34029

[23] L. Markus, Quadratic Differential Equations and Non-Associative Algebras (Ann. Math. Studies, vol. 45, 1960, p. 185-213, Princeton). | MR 24 #A2580 | Zbl 0119.29803

[24] T. A. Newton, Two Dimensional Homogeneous Quadratic Differential Systems (S.I.A.M. Review, vol. 20, n° 1, 1978, p. 120-138). | MR 57 #12998 | Zbl 0368.34019

[25] M. N. Poppa et K. S. Sibirski, D.U., vol. XIV, n° 6, 1978, p. 1028-1033. | Zbl 0402.34026

[26] H. Poincaré, Œuvres complètes, Gauthier-Villars, Paris, T. I, p. 1-222 (plusieurs éditions).

[27] F. R. Sharpe, The Topography of Certain Curves defined by a differential Equation (Annals of Mathematics, vol. 11, 1910, p. 97-102). | JFM 41.0354.01

[28] E. S. Shpigel'Man, D.U., vol. XI, n° 11, 1975, p. 2019-2026. | Zbl 0317.34026

[29] P. P. Svistunov et D. H. Kajumov, Le cycle séparateur d'une équation... [Izv. Akaol Nauk. Uzbekistan, Physique mathématique, Tachkent, vol. 17, n° 5, 1973, p. 19-23 (en russe)]. | MR 49 #717 | Zbl 0296.34023

[30] G. Tavares Dos Santos, Classification of Generic Systems Vector Fields with no Limit Cycles [Colloque, Rio de Janeiro, juillet 1976 (Lecture Notes in Mathematics, n° 597, Geometry and Topology, Springer, 1977, p. 605-640)]. | Zbl 0396.58016

[31] H. R. Van Der Waart, Conditions for Periodic Solutions of Volterra Differential Systems (Bulletin of Mathematical Biology, vol. 40, n° 2, 1978, p. 133-160). | MR 57 #18885 | Zbl 0382.92011

[32] N. I. Vulpe et K. S. Sibirski, D.U., vol. X, n° 12, 1974, p. 2111-2124. | Zbl 0299.34015

[33] N. I. Vulpe et K. S. Sibirski, D.U., vol. XIII, n° 5, 1977, p. 803-814. | Zbl 0362.34032

[34] A. I. Yablonski, D.U., vol. VI, n° 10, 1970, p. 1752-1760. | Zbl 0203.39702

[35] A. I. Yablonski, D.U., vol. VII, n° 2, 1971, p. 279-285. | Zbl 0229.34002